Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some asymptotic fixed point theorems

Author: Roger D. Nussbaum
Journal: Trans. Amer. Math. Soc. 171 (1972), 349-375
MSC: Primary 47H10
MathSciNet review: 0310719
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By an asymptotic fixed point theorem we mean a theorem in functional analysis in which the existence of fixed points of a map $ f$ is established with the aid of assumptions on the iterates $ {f^n}$ of $ f$. We prove below some new theorems of this type, and we obtain as corollaries results of F. E. Browder, G. Darbo, R. L. Frum-Ketkov, W. A. Horn and others. We also state a number of conjectures about fixed point theorems at the end of the paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

Keywords: Fixed points, asymptotic fixed point theorems, fixed point index, generalized Lefschetz number, measure of noncompactness, compact map, $ k$-set-contraction
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society